Iterated exponents in number theory.
Shapiro, Daniel B.; Shapiro, S.David
Integers (2007)
- Volume: 7, Issue: 1, page Paper A23, 19 p., electronic only-Paper A23, 19 p., electronic only
- ISSN: 1867-0652
Access Full Article
topHow to cite
topShapiro, Daniel B., and Shapiro, S.David. "Iterated exponents in number theory.." Integers 7.1 (2007): Paper A23, 19 p., electronic only-Paper A23, 19 p., electronic only. <http://eudml.org/doc/130295>.
@article{Shapiro2007,
author = {Shapiro, Daniel B., Shapiro, S.David},
journal = {Integers},
language = {eng},
number = {1},
pages = {Paper A23, 19 p., electronic only-Paper A23, 19 p., electronic only},
publisher = {Walter de Gruyter},
title = {Iterated exponents in number theory.},
url = {http://eudml.org/doc/130295},
volume = {7},
year = {2007},
}
TY - JOUR
AU - Shapiro, Daniel B.
AU - Shapiro, S.David
TI - Iterated exponents in number theory.
JO - Integers
PY - 2007
PB - Walter de Gruyter
VL - 7
IS - 1
SP - Paper A23, 19 p., electronic only
EP - Paper A23, 19 p., electronic only
LA - eng
UR - http://eudml.org/doc/130295
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.